Alert archive / Florida / High Wind Warnings in 2023
High Wind Warning 1, NWS Melbourne, FL
NWS Melbourne, FL issued this high wind warning at Nov 16, 2023, 4:38 AM EST for Indian River County, Martin County, Saint Lucie County, Florida. It was in force for 8 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 16, 2023, 4:38 AM EST (09:38 UTC)
- Expired
- Nov 16, 2023, 1:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
Counties Indian River County, FL, Martin County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 83 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 6:43 AM EST | NON-TSTM WND GST 52 | 2 Sw Hobe Sound, FL | Delayed Report. The Weatherflow site at Hobe Sound (XHOB) measured a wind gust of 45kt/52 mph from the east-southeast. |
| Nov 16, 7:00 AM EST | NON-TSTM WND GST 44 | Vero Beach Airport, FL | Delayed Report. The ASOS site at the Vero Beach Regional Airport (KVRB) measured a wind gust of 38kt/44 mph from the east. |
| Nov 16, 10:47 AM EST | NON-TSTM WND GST 40 | Witham Field Stuart, FL | The AWOS at Witham Field Airport in Stuart (KSUA) measured a wind gust of 35kt/40mph from the east. |
| Nov 16, 11:53 AM EST | NON-TSTM WND GST 40 | Treasure Coast Intl Air, FL | The ASOS at the Treasure Coast International Airport (KFPR) measured a 35kt/40mph wind gust from the east-southeast. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 9.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
708 WWUS72 KMLB 160938 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 438 AM EST Thu Nov 16 2023 FLZ154-159-164-161800- /O.UPG.KMLB.WI.Y.0010.000000T0000Z-231117T0000Z/ /O.NEW.KMLB.HW.W.0001.231116T0938Z-231116T1800Z/ /O.NEW.KMLB.WI.Y.0011.231116T1800Z-231117T0000Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin- Including the cities of Sebastian, Vero Beach, Fort Pierce, Port Saint Lucie, Hobe Sound, Jensen Beach, and Stuart 438 AM EST Thu Nov 16 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... * WHAT...For the High Wind Warning, northeast winds 25 to 40 mph with gusts up to 60 mph near the coast and across barrier islands. For the Wind Advisory, northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Coastal Indian River, Coastal Saint Lucie and Coastal Martin Counties. * WHEN...For the High Wind Warning, until 1 PM EST this afternoon. For the Wind Advisory, from 1 PM this afternoon to 7 PM EST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ FLZ141-347-447-647-747-161800- /O.CON.KMLB.WI.Y.0010.000000T0000Z-231117T0000Z/ Coastal Volusia-Mainland Northern Brevard- Northern Brevard Barrier Islands-Mainland Southern Brevard- Southern Brevard Barrier Islands- Including the cities of Daytona Beach, New Smyrna Beach, Ormond Beach, Titusville, Port Saint John, Mims, Merritt Island Wildlife Refuge, Playalinda Beach, Cocoa, Rockledge, Melbourne, Cocoa Beach, Satellite Beach, and Melbourne Beach 438 AM EST Thu Nov 16 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Coastal Volusia, Mainland Northern Brevard, Northern Brevard Barrier Islands, Mainland Southern Brevard and Southern Brevard Barrier Islands Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
443 WWUS72 KMLB 161327 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 827 AM EST Thu Nov 16 2023 FLZ154-159-164-170900- /O.EXT.KMLB.WI.Y.0011.231116T1800Z-231117T0900Z/ /O.CON.KMLB.HW.W.0001.000000T0000Z-231116T1800Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin- Including the cities of Sebastian, Vero Beach, Fort Pierce, Port Saint Lucie, Hobe Sound, Jensen Beach, and Stuart 827 AM EST Thu Nov 16 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST FRIDAY... * WHAT...For the High Wind Warning, northeast winds 25 to 40 mph with gusts up to 60 mph near the coast and across barrier islands. For the Wind Advisory, northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Coastal Indian River, Coastal Saint Lucie and Coastal Martin Counties. * WHEN...For the High Wind Warning, until 1 PM EST this afternoon. For the Wind Advisory, from 1 PM this afternoon to 4 AM EST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm and avoid windows. Use caution if you must drive. && $$ FLZ141-347-447-647-747-170900- /O.EXT.KMLB.WI.Y.0010.000000T0000Z-231117T0900Z/ Coastal Volusia-Mainland Northern Brevard- Northern Brevard Barrier Islands-Mainland Southern Brevard- Southern Brevard Barrier Islands- Including the cities of Daytona Beach, New Smyrna Beach, Ormond Beach, Titusville, Port Saint John, Mims, Merritt Island Wildlife Refuge, Playalinda Beach, Cocoa, Rockledge, Melbourne, Cocoa Beach, Satellite Beach, and Melbourne Beach 827 AM EST Thu Nov 16 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Coastal Volusia, Mainland Northern Brevard, Northern Brevard Barrier Islands, Mainland Southern Brevard and Southern Brevard Barrier Islands Counties. * WHEN...Until 4 AM EST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
242 WWUS72 KMLB 161753 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 1253 PM EST Thu Nov 16 2023 FLZ154-159-164-170900- /O.EXP.KMLB.HW.W.0001.000000T0000Z-231116T1800Z/ /O.CON.KMLB.WI.Y.0011.231116T1800Z-231117T0900Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin- Including the cities of Sebastian, Vero Beach, Fort Pierce, Port Saint Lucie, Hobe Sound, Jensen Beach, and Stuart 1253 PM EST Thu Nov 16 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WHAT...East winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Coastal Indian River, Coastal Saint Lucie and Coastal Martin Counties. * WHEN...Until 4 AM EST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ141-347-447-647-747-170900- /O.CON.KMLB.WI.Y.0010.000000T0000Z-231117T0900Z/ Coastal Volusia-Mainland Northern Brevard- Northern Brevard Barrier Islands-Mainland Southern Brevard- Southern Brevard Barrier Islands- Including the cities of Daytona Beach, New Smyrna Beach, Ormond Beach, Titusville, Port Saint John, Mims, Merritt Island Wildlife Refuge, Playalinda Beach, Cocoa, Rockledge, Melbourne, Cocoa Beach, Satellite Beach, and Melbourne Beach 1253 PM EST Thu Nov 16 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WHAT...East winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Coastal Volusia, Mainland Northern Brevard, Northern Brevard Barrier Islands, Mainland Southern Brevard and Southern Brevard Barrier Islands Counties. * WHEN...Until 4 AM EST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this high wind warning went out at Nov 15, 8:45 PM EST, 7 hours 53 minutes earlier.
Area forecast discussion, Nov 15, 8:45 PM EST, 7 hours 53 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
845 PM EST Wed Nov 15 2023
...Dangerous Seas and Surf, Gale Conditions...
...Minor to Moderate Beach Erosion and Coastal Flooding Around High
Tide Cycles...
...Locally Heavy Rainfall Overnight Into Thursday, Especially Along
the Coast...
.DISCUSSION...
Currently-Overnight...A full gale over the central Gulf continues to
show an impressive sat image this evening with active weather
extending downstream across the Fl peninsula. Another night of
breezy to windy conds along with intermittent moderate to heavy
coastal showers, and less to a degree pcpn inland wl continue
overnight. Theres a suite of beach and marine related hazards, along
with a Flood Watch continuing along the coast into Thu. The PoP cvrg
was bumped up a bit across the south, where consistent rains have
been continuing all evening.
from prev disc...
More consistent rainfall is expected from Indian River and
Okeechobee counties southward into tonight and early Thursday
morning. Thereafter, some locations could sneak in a bit of dry
time, in between isolated shower activity. This is forecast to
continue through at least early Thursday afternoon, before
increasing support for showers and isolated storms moves overhead.
While model consistency for Thu afternoon has not been all too
impressive yet, some hi-res guidance and ensemble members are
hinting at some eye-opening rainfall totals Thursday afternoon and
evening along the coast. As a result, WPC has included all of the
east central Florida coast in slight risk for excessive rainfall.
Trends will need to be monitored for this heavy rainfall and
flooding potential into the day on Thursday.
Otherwise, windy conditions will continue into Thursday and a Wind
Advisory remains in effect until (at least) 1 PM tomorrow. Beach
and surf conditions are also expected to remain dangerous tonight
through Thursday, with minor to moderate beach erosion and minor
coastal flooding still possible. A Coastal Flood Advisory, High
Surf Advisory, and Rip Current Statement are in place. Entering
the surf is highly discouraged!
Lows overnight wl remain in the M-U60s inland to L70s along the
coast.
Friday-Sunday...The mid-level low will sweep northeastward along the
southeastern coast of the US, with the low eventually weakening and
becoming a trough. At the surface, the non-tropical low pressure
will move north-northeast away from east central Florida on Friday,
resulting in decreasing PoPs through the day and the pressure
gradient across east central Florida weakening. As the low moves
away from the state, winds will weaken and gradually back from the
east to out of the north on Friday, and eventually out of the
northwest on Saturday into Sunday. A second, weaker trough in the
mid-levels will sweep across the peninsula on Sunday, with the
associated surface boundary remaining rather weak and mostly dry.
PoPs are forecast to remain below 10% Saturday and Sunday.
Temperatures will remain near to slightly above normal for this time
of year, with afternoon highs in the upper 70s to low 80s and
overnight lows in the upper 50s to low 60s.
Monday-Wednesday...Behind the weak, dry frontal boundary, model
guidance indicates a mid-level ridge developing across the peninsula
and stretching eastward out over the Atlantic. At the surface, and
area of high pressure will develop, keeping conditions mostly dry
Monday into Tuesday. Tuesday night into early Wednesday morning, a
trough is forecast to dig into the southeastern US, leading to
another cold front passage forecast across the peninsula. The models
are not in great agreement with timing yet, with the GFS moving it
through quicker than the Euro. In general, however, Tuesday night
into Wednesday looks to be the next best bet for precipitation
across the peninsula, so have kept the 20% PoPs in from the NBM.
Would not be surprised if PoPs trend upward over the next several
days as confidence increases in timing of the front. Afternoon highs
will remain in the upper 70s to low 80s through Tuesday afternoon,
with the cold front passage Tuesday night into Wednesday causing
afternoon highs to only reach the the low to mid 70s near and north
of the I-4 corridor and in the mid 70s to around 80 south of the I-4
corridor. Overnight lows in the 60s Monday and Tuesday nights,
dropping into the 50s on Wednesday night.
&&
.MARINE...
Issued at 845 PM EST Wed Nov 15 2023
Tonight-Thursday...Gale Warning continues over all the waters into
Thu. Dangerous boating conditions as a low pressure system develops
off the southeast Florida coast and moves northeastward. Frequent
gusts to gale force are expected across all of the local waters but
especially south of Cape Canaveral (nearshore) and over the Gulf
Stream (nearshore/offshore). Onshore winds 20-25 kt, up to 30 kt
well offshore, will gust 30-35 kt and up to 40 kt well offshore.
Seas build as a result, from 7-9 ft this afternoon to 7-10 ft by
sunrise Thursday. Expect seas to continue increasing on Thursday, up
to 10-13 ft offshore and 7-10 ft nearshore. A Gale Warning is in
effect for all of the local waters through at least Thursday night.
In addition, rounds of scattered showers will continue over the
waters through Thursday. Isolated lightning storms are possible
south of Sebastian Inlet tonight, expanding to all marine legs on
Thursday.
Friday-Monday...The non-tropical low situated right off the Florida
coast will move north-northeast away from the peninsula on Friday,
leading to a weakening pressure gradient across the local Atlantic
waters. As a result, winds will gradually weaken to between 10 to 20
knots and will back to out of the north-northwest Friday through
Saturday before veering to out of the north on Sunday and then out
of the east on Monday. With winds weakening, seas will react and
slowly decrease through the period. However, boating conditions will
likely remain poor to hazardous through at least Sunday night across
the local Atlantic waters, with seas 7 to 11 feet on Friday
gradually subsiding to around 4 to 6 feet Sunday, and further
subsiding to 3 to 5 feet on Monday. Isolated to scattered showers
and a stray thunderstorm or two will be possible across the local
Atlantic waters on Friday. Mostly dry conditions will then persist
through Monday across the local Atlantic waters as an area of high
pressure develops across the Florida peninsula and the local
Atlantic waters.
&&
.AVIATION...
(00Z TAFS) Issued at 842 PM EST Wed Nov 15 2023
MVFR to ocnl lower conds into Thu. ESE winds around 10-15 kt inland,
gusting 20-25 kt at times, will continue. Higher winds along the
coast of 15-20 kt with gusts around 30 kt will persist into Thu.
as a local pressure gradient strengthens off the SE FL coast.
Greater coverage of SHRA is expected through 10z, with perhaps more
isolated coverage by late Thu aftn.
Brief reductions to IFR are possible, especially along the Treasure
to Space Coasts. Future AMDs/TEMPOs are likely as confidence in the
near-term forecast improves over the next couple TAF cycles.
&&
.HYDROLOGY...
Issued at 355 PM EST Wed Nov 15 2023
The St. Johns River at Astor is forecast to gradually rise while
remaining in Minor Flood Stage through this weekend. Locally heavy
rainfall over the basin today into Thursday, breezy east winds
becoming northerly late this week, and high astronomical tides will
all contribute to the slight rise in the river level.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 68 75 68 78 / 60 80 60 30
MCO 69 75 68 80 / 60 70 50 20
MLB 70 78 69 81 / 70 70 60 30
VRB 72 80 70 83 / 80 70 50 30
LEE 67 75 66 80 / 60 60 40 20
SFB 68 76 68 80 / 60 80 50 20
ORL 69 77 68 81 / 60 70 50 20
FPR 71 79 70 83 / 80 70 50 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 4 AM EST Thursday for FLZ141-154-
159-164-347-447-647-747.
High Surf Advisory until 4 AM EST Friday for FLZ141-154-159-164-
347-447-647-747.
Wind Advisory until 1 PM EST Thursday for FLZ141-154-159-164-347-
447-647-747.
Flood Watch through Thursday afternoon for FLZ141-154-159-164-
247-254-259-264-347-447-547-647-747.
AM...Gale Warning until 1 AM EST Friday for AMZ550-552-570-572.
Gale Warning until 10 PM EST Thursday for AMZ555-575.
&&
JP/JHHazardous weather outlook, Nov 15, 7:27 PM EST, 9 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 727 PM EST Wed Nov 15 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-161000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 727 PM EST Wed Nov 15 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... Isolated thunderstorms are possible overnight and into early Thursday over the Atlantic Waters of the Treasure Coast as well as the Treasure Coast mainly south of Vero Beach. Any storms will be capable of occasional cloud to ground lightning, briefly gusty winds, and torrential downpours. .FLOOD IMPACT... Occasionally heavy rains will continue to move northward from south Florida tonight while some additional showers push onshore the coast from the Atlantic waters. Locally heavy rain will be possible along the coast, accumulating up to 3 inches, with locally higher amounts possible from training of cells or repeated rounds of heavy showers. Flooding of urban and poor drainage areas will be possible. Do not drive your vehicle into flood waters of unknown depth. Be especially cautious at night when it is harder to recognize flooding. .HIGH WIND IMPACT... East winds 20 to 30 mph with occasional higher gusts in showers is forecast along the coast and beaches. Such winds can blow around lightweight or unsecured objects. .COASTAL FLOOD IMPACT... Fresh onshore flow combined with high astronomical tides will produce dangerous conditions at the beaches, including large breaking waves of 6 to 9 feet, rough surf, and wave runup to the dune line or seawall near times of high tide, leading to minor to moderate beach erosion and coastal flooding. The next high tide will occur around 9 pm Wednesday. .RIP CURRENT IMPACT... A High Risk of numerous, strong, life-threatening rip currents continues at all central Florida Atlantic beaches. Entering this rough, dangerous surf is highly discouraged. .MARINE THUNDERSTORM GUST IMPACT... Isolated thunderstorms capable of gusty winds to 35 knots will be possible across the Atlantic waters, mainly south of Sebastian Inlet. .WIND AND SEA IMPACT... Hazardous boating conditions as a Gale Warning continues over all the waters into Thursday. .RIVER FLOOD IMPACT... The St. Johns River at Astor is forecast to gradually rise while remaining in Minor Flood Stage through this weekend. Locally heavy rainfall over the basin today into Thursday, breezy east winds becoming northerly late this week, and high astronomical tides will all contribute to the slight rise in the river level. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. Fresh easterly winds will produce numerous beach and marine hazards into late week, some of which could persist into the weekend even after winds die down. Hazards including large breaking waves, rough surf, beach erosion, coastal flooding, and large choppy seas. The risk for numerous, strong, life- threatening rip currents will remain Moderate to High. A surface low approaching Florida in the Gulf of Mexico and a secondary low developing to the southeast will continue high rain chances through Thursday. Repeated rounds of showers are forecast to produce widespread rainfall amounts of 2 to 3 inches, and locally higher amounts up to 6 inches are possible. Isolated to scattered lightning storms remain possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Pendergrast
In the hours before
Local storm report, Nov 15, 10:52 PM EST, 5 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1052 PM EST Wed Nov 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM Non-Tstm Wnd Gst 4 NNW Saint Lucie Nucle 27.35N 80.24W
11/15/2023 M46 MPH St. Lucie FL Mesonet
WeatherFlow station XSTL St. Lucie Plant
gusted to 46 mph from the east.
&&
JHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 4:18 AM EST | Gale Warning | MLB | 24 hr | |
| Nov 16, 4:18 AM EST | Storm Warning | MLB | 9 hr | |
| Nov 16, 4:38 AM EST | Wind Advisory | MLB | Indian River, Martin, Saint Lucie | 23 hr |
| Nov 16, 2:11 PM EST | Small Craft Advisory | MLB | 68 hr | |
| Nov 16, 5:34 PM EST | Areal Flood Advisory | MLB | Brevard | 116 min |
| Nov 16, 6:38 PM EST | Areal Flood Advisory | MLB | Brevard, Indian River | 112 min |
| Nov 16, 6:56 PM EST | Areal Flood Warning | MLB | Brevard, Indian River | 9 hr |
Nearby
High Wind Warnings in Florida, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.